# SDR COMA0360217

- Difficulty date: April 25, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 22,556 hours, 21,734 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 882A
- Condition: Unreliable
- Location: Nlg
- Part time: 7,791 hours, 6,970 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5786 LANDING GEAR DISAGREE WARNING, NOSE LANDING GEAR DID NOT EXTEND.  COULD NOT DUPLICATE, LANDING GEAR OPERATION NORMAL.  REPLACED THE NOSE LANDING GEAR PRIORITY VALVE.
